Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 161, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 27, 2015, 8:39 PM MDT for 4 counties in North Dakota. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2015, 8:39 PM MDT (02:39 UTC)
- Expired
- Jul 27, 2015, 9:30 PM MDT
- In force
- 51 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grant County, ND, Hettinger County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 47 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 8:55 PM MDT | TSTM WND GST 60 | Heart Butte Dam, ND | |
| Jul 27, 9:25 PM MDT | TSTM WND GST 57 | 8 Nne Selfridge, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 6:31 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1379 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 2017 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
100
WUUS53 KBIS 280239
SVRBIS
NDC037-041-059-085-280330-
/O.NEW.KBIS.SV.W.0161.150728T0239Z-150728T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
939 PM CDT MON JUL 27 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHEASTERN HETTINGER COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1030 PM CDT/930 PM MDT/
* AT 937 PM CDT /837 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES WEST OF GLEN ULLIN TO 7 MILES
SOUTHWEST OF ALMONT TO 8 MILES SOUTHEAST OF CARSON TO 6 MILES
NORTHEAST OF MCINTOSH...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MANDAN...GLEN ULLIN...ELGIN...SELFRIDGE...NEW SALEM...HEBRON...
CARSON...FLASHER...NEW LEIPZIG...ALMONT...SOLEN...MORRISTOWN...
CANNON BALL...SHIELDS...ST. ANTHONY...HEART BUTTE DAM...PRAIRIE
KNIGHTS RESORT...FISH CREEK DAM...LAKE HARMON AND JUDSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4616 10199 4650 10215 4664 10210 4697 10210
4698 10209 4698 10099 4675 10084 4673 10077
4670 10080 4670 10075 4665 10073 4667 10069
4660 10061 4623 10056 4615 10062 4594 10123
4594 10181
TIME...MOT...LOC 0237Z 239DEG 54KT 4684 10195 4665 10163 4634 10144
4598 10126
HAIL...0.75IN
WIND...60MPH
$$
HARGROVE1 follow-up statement
736
WWUS53 KBIS 280303
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1003 PM CDT MON JUL 27 2015
NDC041-280310-
/O.CAN.KBIS.SV.W.0161.000000T0000Z-150728T0330Z/
HETTINGER ND-
1003 PM CDT MON JUL 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HETTINGER COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT/200 AM
MDT/ FOR SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4697 10210 4698 10209 4698 10099 4675 10084
4673 10077 4670 10080 4670 10075 4665 10073
4667 10069 4660 10061 4623 10056 4615 10062
4594 10123 4594 10171
TIME...MOT...LOC 0300Z 238DEG 42KT 4696 10166 4676 10134 4646 10115
4610 10097
$$
NDC037-059-085-280330-
/O.CON.KBIS.SV.W.0161.000000T0000Z-150728T0330Z/
GRANT ND-SIOUX ND-MORTON ND-
1003 PM CDT MON JUL 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT/930 PM MDT/ FOR GRANT...SIOUX AND MORTON COUNTIES...
AT 1000 PM CDT /900 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 12 MILES NORTHEAST OF GLEN ULLIN TO 5 MILES
NORTHWEST OF FISH CREEK DAM TO NEAR FLASHER TO 4 MILES NORTHWEST OF
SELFRIDGE...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 955 PM CDT /855 PM MDT...60
MPH WINDS WERE REPORTED AT HEART BUTTE DAM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANDAN...GLEN ULLIN...ELGIN...SELFRIDGE...NEW SALEM...HEBRON...
CARSON...FLASHER...ALMONT...SOLEN...CANNON BALL...SHIELDS...ST.
ANTHONY...HEART BUTTE DAM...PRAIRIE KNIGHTS RESORT...FISH CREEK
DAM...LAKE HARMON...JUDSON...LARK AND RALEIGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4697 10210 4698 10209 4698 10099 4675 10084
4673 10077 4670 10080 4670 10075 4665 10073
4667 10069 4660 10061 4623 10056 4615 10062
4594 10123 4594 10171
TIME...MOT...LOC 0300Z 238DEG 42KT 4696 10166 4676 10134 4646 10115
4610 10097
HAIL...0.75IN
WIND...60MPH
$$
HARGROVEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 5:50 PM MDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 27, 5:50 PM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 650 PM CDT MON JUL 27 2015 .UPDATE... ISSUED AT 643 PM CDT MON JUL 27 2015 UPDATED POPS WITH HRRR ENSEMBLE. TRIED TO CAPTURE THE HIGHER POPS EXPECTED NEXT 6 HOURS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 233 PM CDT MON JUL 27 2015 CONSIDERABLE SUNSHINE ALLOWING FULL HEATING ACROSS MUST OF WEST AND CENTRAL NORTH DAKOTA THIS AFTERNOON. DEWPOINTS INTO THE MID 60S TO THE MID 70S. NAM BUFKIT SOUNDINGS HAVE 4000+ CAPE WITH 20-30 KTS BULK SHEAR ACROSS WEST AND CENTRAL NORTH DAKOTA. WAITING FOR CAP TO ERODE. HEAVY RAIN AMOUNTS IN THE THUNDERSTORM AREAS OF ONE TO NEARLY 2 INCHES MAINLY NORTH. ISOLATED MUCH HIGHER AMOUNTS CERTAINLY POSSIBLE. ON TUESDAY...EXPANDED THE HIGH WIND WATCH EAST THROUGH THE CWA. MODELS DELAYED THE HIGHER WINDS ABOUT 3 TO 6 HOURS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 233 PM CDT MON JUL 27 2015 THE LONG TERM WILL START WITH WINDY CONDITIONS AND SCATTERED SHOWERS TUESDAY NIGHT THROUGH WEDNESDAY MORNING. THE DEPARTING LOW WILL PRODUCE WRAP AROUND SHOWERS...MAINLY ACROSS NORTHERN NORTH DAKOTA. ADDITIONALLY WITH DOWNSLOPING WINDS AND STRONG CAA WEDNESDAY LOOKS LIKE ANOTHER WINDY DAY...ALBEIT MUCH LESS THAN TUESDAY. THEREAFTER WE WILL SEE A TRANSITION TO NORTHWEST FLOW...WITH RELATIVELY COOL AND DRY CONDITIONS THROUGH THE REST OF THE WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 643 PM CDT MON JUL 27 2015 HAZARDS TO AVIATION INCLUDE THUNDERSTORMS TONIGHT AND STRONG WINDS TUESDAY. AT 6 PM CDT...SURFACE LOW PRESSURE ACROSS WESTERN NORTH DAKOTA IS FORECAST TO MOVE EAST. COLD FRONT ACROSS SOUTHEAST MONTANA WILL FOLLOW AND WILL BE THE FOCUS FOR THUNDERSTORMS TONIGHT. AS THE LOW EXITS THE REGION TUESDAY STRONG WEST WINDS OF 30 TO 45KTS WILL SPREAD FROM THE WEST TO THE EAST DURING THE DAY. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR NDZ001>003-009>011-017>021-031>035-040>046. HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR NDZ004-005-012-013-022-023-025-036-037-047-048-050-051. && UPDATE...WAA SHORT TERM...WAA LONG TERM...AJ AVIATION...WAA
Hazardous weather outlook, Jul 27, 7:07 PM MDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 807 PM CDT MON JUL 27 2015 NDZ001>003-009>011-017>021-031>034-040>045-290115- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 807 PM CDT MON JUL 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS WESTERN NORTH DAKOTA TONIGHT. SEVERE THUNDERSTORM WATCH 457 IN EFFECT THROUGH 3 AM CDT. LARGE HAIL...DAMAGING WINDS...VERY HEAVY RAIN...AND ISOLATED TORNADOES ARE THE MAIN THREATS. SEE WWW.WEATHER.GOV FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WEST WINDS WILL DEVELOP TUESDAY MORNING SPREADING EAST BY TUESDAY AFTERNOON. WIND GUSTS TO AROUND 60 MPH ARE POSSIBLE. SCATTERED THUNDERSTORMS ARE POSSIBLE WEST AND NORTH TUESDAY. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA. NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-290115- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 807 PM CDT MON JUL 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE FROM WEST TO EAST ACROSS THE STATE TONIGHT. THE HIGHEST PROBABILITY FOR SEVERE WEATHER WILL BE LATE EVENING AND AFTER MIDNIGHT. LARGE HAIL... DAMAGING WINDS...VERY HEAVY RAIN...AND ISOLATED TORNADOES ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WEST WINDS WILL DEVELOP TUESDAY MORNING SPREADING EAST BY TUESDAY AFTERNOON. WIND GUSTS TO AROUND 60 MPH ARE POSSIBLE. SCATTERED THUNDERSTORMS ARE POSSIBLE WEST AND NORTH TUESDAY. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA. WAA
In the hours before
Special weather statement, Jul 27, 7:19 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 719 PM MDT MON JUL 27 2015 NDZ031-040-280145- GOLDEN VALLEY-SLOPE- 719 PM MDT MON JUL 27 2015 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN SLOPE AND SOUTHWESTERN GOLDEN VALLEY COUNTIES... AT 719 PM MDT...A STRONG THUNDERSTORM WAS 10 MILES NORTH OF MARMARTH...OR 13 MILES EAST OF BAKER...MOVING NORTH AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARMARTH...GOLVA...PRETTY BUTTE AND ALPHA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4678 10405 4678 10375 4630 10385 4629 10404 TIME...MOT...LOC 0119Z 176DEG 39KT 4644 10400 HEINERT
Special weather statement, Jul 27, 7:38 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
738 PM MDT MON JUL 27 2015
NDZ041-044-280200-
ADAMS ND-HETTINGER ND-
738 PM MDT MON JUL 27 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ADAMS AND SOUTHEASTERN
HETTINGER COUNTIES...
AT 736 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HAYNES...OR 7 MILES SOUTHEAST OF HETTINGER...MOVING NORTH AT 45 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HETTINGER AND HAYNES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4632 10253 4635 10250 4622 10203 4595 10226
4595 10267
TIME...MOT...LOC 0136Z 200DEG 38KT 4594 10249
HARGROVE/CKSpecial weather statement, Jul 27, 7:51 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 751 PM MDT MON JUL 27 2015 NDZ031-032-280215- BILLINGS-GOLDEN VALLEY- 751 PM MDT MON JUL 27 2015 ...A CLUSTER OF STORMS PRODUCING GUSTY WINDS WILL AFFECT BILLINGS AND GOLDEN VALLEY COUNTIES... AT 750 PM MDT...A THUNDERSTORM WAS NEAR GOLVA...OR 17 MILES SOUTH OF BEACH...MOVING NORTH AT 40 MPH. WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEACH...MEDORA...GOLVA...SENTINEL BUTTE...FRYBURG AND ALPHA. LAT...LON 4732 10404 4733 10322 4664 10328 4664 10404 TIME...MOT...LOC 0150Z 180DEG 37KT 4668 10392 HEINERT
Local storm report, Jul 27, 8:05 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
905 PM CDT MON JUL 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST 8 NE HAYNES 46.04N 102.34W
07/27/2015 E60 MPH ADAMS ND TRAINED SPOTTER
&&
HARGROVESpecial weather statement, Jul 27, 8:19 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
819 PM MDT MON JUL 27 2015
NDZ017-031>033-280245-
STARK-MCKENZIE-BILLINGS-GOLDEN VALLEY-
819 PM MDT MON JUL 27 2015
...A CLUSTER OF STORMS WAS PRODUCING GUSTY WINDS WILL AFFECT WESTERN
STARK...SOUTHWESTERN MCKENZIE...BILLINGS AND GOLDEN VALLEY
COUNTIES...
AT 818 PM MDT...THESE STORMS WERE LOCATED 6 MILES NORTHWEST OF
MEDORA...OR 17 MILES EAST OF BEACH...MOVING NORTH AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEACH...BELFIELD...MEDORA...GOLVA...SENTINEL BUTTE...TROTTERS...
GRASSY BUTTE...SKAAR...SOUTH FAIRFIELD...FAIRFIELD...FRYBURG AND
ALPHA.
LAT...LON 4745 10405 4745 10310 4732 10308 4664 10316
4663 10380 4657 10381 4654 10404
TIME...MOT...LOC 0218Z 179DEG 21KT 4697 10363
HEINERTLocal storm report, Jul 27, 8:28 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
928 PM CDT MON JUL 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST 10 NNE EAST FAIRVIEW 47.99N 103.96W
07/27/2015 E60 MPH WILLIAMS ND TRAINED SPOTTER
&&
AJThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:19 PM MDT | Special Weather Statement | BIS | Slope | 26 min |
| Jul 27, 7:38 PM MDT | Special Weather Statement | BIS | Adams | 22 min |
| Jul 27, 7:38 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 67 min |
| Jul 27, 7:44 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger | 61 min |
| Jul 27, 7:51 PM MDT | Special Weather Statement | BIS | Billings, Golden Valley | 24 min |
| Jul 27, 8:19 PM MDT | Special Weather Statement | BIS | Billings, Golden Valley | 26 min |
| Jul 27, 8:24 PM MDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 66 min |
| Jul 27, 8:26 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Bowman, Golden Valley, Slope, Stark | 64 min |
| Jul 27, 8:52 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 38 min |
| Jul 27, 9:14 PM MDT | Special Weather Statement | BIS | McKenzie | 31 min |
| Jul 27, 9:27 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton, Sioux | 48 min |
| Jul 27, 9:31 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, McKenzie | 59 min |
| Jul 27, 10:01 PM MDT | Special Weather Statement | BIS | McLean, Oliver | 44 min |
| Jul 27, 10:20 PM MDT | Special Weather Statement | BIS | Burleigh, Emmons, Logan | 40 min |
| Jul 27, 10:46 PM MDT | Special Weather Statement | BIS | Burke, Divide, McKenzie, Mountrail, Williams | 59 min |
| Jul 27, 10:50 PM MDT | Special Weather Statement | BIS | Burleigh, Kidder, Logan, McIntosh | 40 min |
| Jul 27, 11:10 PM MDT | Special Weather Statement | BIS | Bottineau, Foster, McHenry, Pierce, Rolette, Sheridan and 1 more | 50 min |
| Jul 27, 11:32 PM MDT | Special Weather Statement | BIS | Dickey, Kidder, LaMoure, Logan, McIntosh, Stutsman | 58 min |
| Jul 28, 12:00 AM MDT | Special Weather Statement | BIS | Foster, Pierce, Rolette, Wells | 60 min |
| Jul 28, 12:29 AM MDT | Special Weather Statement | BIS | Dickey, LaMoure, Stutsman | 61 min |
| Jul 28, 1:33 AM MDT | High Wind Warning | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 20 more | 22 hr |
| Jul 28, 1:33 AM MDT | Wind Advisory | BIS | Bottineau, Burke, Burleigh, Dickey, Emmons, Foster and 14 more | 40 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.